Assignment: Case Study Spironolactone

Assignment: Case Study Spironolactone

Assignment: Case Study Spironolactone

Assignment: Case Study Spironolactone

ORDER NOW FOR AN ORIGINAL PAPER ASSIGNMENT;Assignment: Case Study Spironolactone

Question 422 pts A patient is taking spironolactone and comes to the clinic complaining of weakness and tingling of the hands and feet. The primary care NP notes a heart rate of 62 beats per minute and a blood pressure of 100/58 mm Hg. The NP should: obtain a serum drug level. order an electrocardiogram (ECG) and serum electrolytes. change the medication to a thiazide diuretic. question the patient about potassium intake. Question 432 pts The primary care nurse practitioner (NP) sees a patient in the clinic who has a blood pressure of 130/85 mm Hg. The patient’s laboratory tests reveal high-density lipoprotein, 35 mg/dL; triglycerides, 120 mg/dL; and fasting plasma glucose, 100 mg/dL. The NP calculates a body mass index of 29. The patient has a positive family history for cardiovascular disease. The NP should: prescribe a thiazide diuretic. consider treatment with an angiotensin-converting enzyme inhibitor. reassure the patient that these findings are normal. counsel the patient about dietary and lifestyle changes. Question 442 pts A patient who has primary hyperlipidemia and who takes atorvastatin (Lipitor) continues to have LDL cholesterol of 140 mg/dL after 3 months of therapy. The primary care NP increases the dose from 10 mg daily to 20 mg daily. The patient reports headache and dizziness a few weeks after the dose increase. The NP should: change the atorvastatin dose to 15 mg twice daily. change the patient’s medication to cholestyramine (Questran). add ezetimibe (Zetia) and lower the atorvastatin to 10 mg daily. recommend supplements of omega-3 along with the atorvastatin. Question 452 pts The primary care NP is seeing a patient for a hospital follow-up after the patient has had a first myocardial infarction. The patient has a list of the prescribed medications and tells the NP that “no one explained anything about them.” The NP’s initial response should be to: ask the patient to describe the medication regimen. ask the patient to make a list of questions about the medications. determine what the patient understands about coronary artery disease. give the patient information about drug effects and any adverse reactions. Question 462 pts ???? A primary care NP sees a 5-year-old child who is morbidly obese. The child has an elevated hemoglobin A1c and increased lipid levels. Both of the child’s parents are overweight but not obese, and they tell the NP that they see nothing wrong with their child. They both state that it is difficult to refuse their child’s requests for soda or ice cream. The NP should: suggest that they give the child diet soda and low-fat frozen yogurt. understand and respect the parents’ beliefs about their child’s self-image. initiate a dialogue with the parents about the implications of the child’s laboratory values. suggest family counseling to explore ways to improve parenting skills and limits.

Get a 10 % discount on an order above $ 50
Use the following coupon code :
NPS10
Order Now

The post Assignment: Case Study Spironolactone appeared first on NursingPaperSlayers.

- collegepaperslab.com